# SDR SWIA200718674

- Difficulty date: July 16, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 12,161 hours, 10,542 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LOWER FLOORBEAM IS CRACKED AT RBL9, FOUND AT C-CHECK.  INSTALLED REPAIR PARTS PER CRJ200 REO 601R 53-11-171 REV D DATED 02-13-07.
